Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 73, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 3, 2012, 9:43 PM EDT for 5 counties in Pennsylvania. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2012, 9:43 PM EDT (01:43 UTC)
- Expired
- Jul 3, 2012, 10:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Butler County, PA, Clarion County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA
The radar
The Pittsburgh radar (KPBZ), 74 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 10:12 PM EDT | TSTM WND DMG | Jackson Center, PA | TREES AND POWER LINES DOWN |
| Jul 3, 10:15 PM EDT | TSTM WND DMG | Hermitage, PA | TREES AND POWER LINES DOWN |
| Jul 3, 10:17 PM EDT | TSTM WND DMG | Sharon, PA | STRUCTURAL DAMAGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 1.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
002
WUUS51 KPBZ 040143
SVRPBZ
PAC019-031-073-085-121-040230-
/O.NEW.KPBZ.SV.W.0073.120704T0143Z-120704T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
943 PM EDT TUE JUL 3 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTHWESTERN CLARION COUNTY IN WEST CENTRAL PENNSYLVANIA...
NORTHERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA...
SOUTHERN MERCER COUNTY IN NORTHWEST PENNSYLVANIA...
SOUTHWESTERN VENANGO COUNTY IN NORTHWEST PENNSYLVANIA...
* UNTIL 1030 PM EDT
* AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HERMITAGE...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SHARON... HERMITAGE... FARRELL...
PULASKI... FREDONIA... NEW WILMINGTON...
NEW CASTLE... MERCER... STONEBORO...
HARLANSBURG... GROVE CITY... SLIPPERY ROCK...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-376 BETWEEN MILE MARKERS 4 AND 14.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 100 AND 127.
I-80 BETWEEN MILE MARKERS 1 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND...DESTRUCTIVE HAIL...AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE TO SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 4132 7985 4107 7957 4103 7961 4105 7967
4107 7966 4109 7968 4116 7968 4117 7969
4097 7969 4095 7971 4099 8051 4139 8051
TIME...MOT...LOC 0143Z 289DEG 31KT 4130 8041
$$2 follow-up statements
863
WWUS51 KPBZ 040204
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1004 PM EDT TUE JUL 3 2012
PAC019-031-073-085-121-040230-
/O.CON.KPBZ.SV.W.0073.000000T0000Z-120704T0230Z/
BUTLER PA-CLARION PA-LAWRENCE PA-MERCER PA-VENANGO PA-
1004 PM EDT TUE JUL 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR VENANGO...MERCER...LAWRENCE...CLARION AND BUTLER COUNTIES...
AT 1003 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MERCER...MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STONEBORO... SHARON... PULASKI...
NEW WILMINGTON... NEW CASTLE... MERCER...
HERMITAGE... FREDONIA... FARRELL...
HARLANSBURG... GROVE CITY... SLIPPERY ROCK...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-376 BETWEEN MILE MARKERS 4 AND 14.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 101 AND 127.
I-80 BETWEEN MILE MARKERS 1 AND 44.
IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4132 7985 4107 7957 4103 7961 4105 7967
4107 7966 4109 7968 4116 7968 4117 7969
4097 7969 4095 7971 4099 8051 4139 8051
TIME...MOT...LOC 0205Z 290DEG 32KT 4119 8014
$$634
WWUS51 KPBZ 040226
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1026 PM EDT TUE JUL 3 2012
PAC019-031-073-085-121-040236-
/O.EXP.KPBZ.SV.W.0073.000000T0000Z-120704T0230Z/
BUTLER PA-CLARION PA-LAWRENCE PA-MERCER PA-VENANGO PA-
1026 PM EDT TUE JUL 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR VENANGO...MERCER...LAWRENCE...
CLARION AND BUTLER COUNTIES EXPIRES AT 1030 PM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND WILL BE OUT OF THE WARNED AREA SHORTLY. THE STORM NO
LONGER POSES A SEVERE WEATHER THREAT...AND THE SEVERE THUNDERSTORM
WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...IT OR OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-376 BETWEEN MILE MARKERS 4 AND 14.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 101 AND 127.
I-80 BETWEEN MILE MARKERS 1 AND 44.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4132 7985 4107 7957 4103 7961 4105 7967
4107 7966 4109 7968 4116 7968 4117 7969
4097 7969 4095 7971 4099 8051 4139 8051
TIME...MOT...LOC 0226Z 290DEG 32KT 4112 7991
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 7:25 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 3, 7:25 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
725 PM EDT TUE JUL 3 2012
.SYNOPSIS...
BROAD UPPER HIGH PRESSURE WILL MAINTAIN VERY WARM AND HUMID WEATHER
ACROSS THE UPPER OHIO VALLEY INTO THE WEEKEND. A SLOW MOVING UPPER
LEVEL LOW PRESSURE TROUGH MAY CAUSE SCATTERED THUNDERSTORMS WITH
GUSTY WINDS AND HAIL INTO EARLY EVENING. THE CHANCE OF THUNDERSTORMS
WILL CONTINUE TONIGHT INTO THE DAYTIME HOURS OF THE FOURTH.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
UPDATED TO REMOVE THE EXPIRING HEAT ADVISORY FOR THIS EVENING.
WILL CONTINUE MENTION OF A CHANCE OF THUNDERSTORMS INTO THE DAYTIME
HOURS OF WEDNESDAY JULY 4TH INDEPENDENCE DAY, BASED ON BLEND OF SREF
AND SPECIFIC WRF-NMM MODEL OUTPUT THAT SHOWS A SECOND
THUNDERSTORM BAND MAY MOVE SOUTHWARD THROUGH THE UPPER OHIO VALLEY
TOWARD MIDNIGHT AND A POSSIBLE THIRD BAND OF SCATTERED THUNDERSTORMS
DAYTIME WEDNESDAY.
MADE MINOR ADJUSTMENTS TO TEMPERATURES BASED ON PREFERRED WARMER NAM
MOS. THIS NECESSITATED THE CONTINUATION OF THE IMPACTS-BASED HEAT
ADVISORY FOR INDEPENDENCE DAY FOR COUNTIES IN EASTERN OHIO AND
NORTHERN WEST VIRGINIA WHERE WIDESPREAD POWER OUTAGES REMAIN. THIS
IS FOR CRITERIA BETWEEN 90 AND 95 DEGREES. THE HEAT INDEX FOR SOME
OHIO COUNTIES CAN PEAK AT 102, WHICH EXCEEDS THE TYPICAL 100-DEGREE
CRITERIA.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
SREF MODEL OUTPUT SHOWS INCREASED RIDGING THURSDAY INTO FRIDAY. THIS
WILL SUPPRESS THUNDERSTORM DEVELOPMENT, BUT ENHANCE DAYTIME HEATING.
FORECASTED SPECIFIC TEMPERATURES HEDGING TOWARD WARMER NAM MOS
THURSDAY, AND WARMER ECMWF MOS FRIDAY, WHICH MEANS MOST LOWER
ELEVATIONS CAN HAVE HIGHS IN THE MID 90S THURSDAY AND POSSIBLY THE
UPPER 90S FRIDAY. LOWS WILL BE IN THE 65 TO 70 RANGE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE IS PROJECTED TO PERSIST OVER THE MS VALLEY AND MAINTAIN
WARM TEMPERATURES OVER THE WEEKEND. FORECAST READINGS ARE CLOSE TO
HPC NUMBERS WITH DAYTIME HIGHS AROUND 10 DEGREES ABOVE NORMAL FOR
SATURDAY AND SUNDAY. MODELS SHOW THE RIDGE FLATTENING AND SHIFTING
WESTWARD EARLY NEXT WEEK WHICH SHOULD SUPPORT A DOWNWARD TEMPERATURE
TREND...WITH READINGS CLOSER TO NORMAL BY TUESDAY.
A WEAK FRONT IS PROGGED TO SAG SOUTHWARD ACROSS ACROSS THE FORECAST
AREA LATE SATURDAY AND SUNDAY...BRINGING THE RISK FOR SHOWERS AND
STORMS. THE BOUNDARY IS PROGGED TO BECOME NEARLY STATIONARY JUST TO
THE SOUTH OF THE FORECAST AREA EARLY NEXT WEEK.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
SHOWERS AND STORMS HAVE EXITED SOUTH AND EAST THIS EVENING, WHILE
ANOTHER AREA OF SHOWERS AND STORMS ACROSS LAKE ERIE MOVES
SOUTHEAST. GENERAL VFR WITH A PERIOD OF MVFR FOG LATE NIGHT INTO
EARLY WEDNESDAY, AS LONG AS MCS OVER LAKE ERIE CONTINUES TO
GLIDE SOUTHEAST TOWARD CENTRAL PA. MAY BE A CLOSE CALL FOR KDUJ
AND KFKL IN NEXT 2-4 HOURS FOR THUNDER.
VFR CONDITIONS WILL PREVAIL WEDNESDAY AFTERNOON...WITH A CHANCE OF
BRIEF RESTRICTIONS FROM SCATTERED THUNDERSTORMS.
OUTLOOK...WEDNESDAY NIGHT THROUGH SUNDAY...
GENERALLY VFR CONDITIONS ARE EXPECTED. RESTRICTIONS ARE POSSIBLE IN
SCATTERED STORMS LATE SATURDAY AND SUNDAY AS A FRONT SAGS SOUTHWARD
THROUGH THE REGION.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...HEAT ADVISORY FROM 11 AM TO 7 PM EDT WEDNESDAY FOR OHZ039-048-
057>059-068-069.
PA...NONE.
WV...HEAT ADVISORY FROM 11 AM TO 7 PM EDT WEDNESDAY FOR WVZ004-012-
021>023.
&&Hazardous weather outlook, Jul 3, 7:09 PM EDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 709 PM EDT TUE JUL 3 2012 MDZ001-OHZ040-041-049-050-PAZ007>009-013>016-020>023-029-031-073>076- WVZ001>003-041-042315- GARRETT-CARROLL-COLUMBIANA-HARRISON-JEFFERSON OH-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-TUCKER- 709 PM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ039-048-057>059-068-069-WVZ004-012-021>023-042315- TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON- 709 PM EDT TUE JUL 3 2012 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 3, 5:39 PM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
539 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL TUNNELTON 39.39N 79.75W
07/03/2012 M1.00 INCH PRESTON WV PUBLIC
&&
EVENT NUMBER PBZ1200615
XXSpecial weather statement, Jul 3, 5:44 PM EDT, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
544 PM EDT TUE JUL 3 2012
OHZ057-032245-
MUSKINGUM OH-
544 PM EDT TUE JUL 3 2012
...HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN WILL MOVE THROUGH THE FOLLOWING
COUNTY...
MUSKINGUM...
AT 540 PM EDT NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED
THUNDERSTORMS WITH HEAVY RAIN 10 MILES SOUTHWEST OF DILLON STATE
PARK...OR ABOUT 9 MILES NORTH OF SOMERSET...MOVING NORTHEAST AT 25
MPH.
SOME OF THESE STORMS WILL BE ACCOMPANIED BY DANGEROUS LIGHTNING...
SMALL HAIL AND WIND GUSTS TO 45MPH. THESE THUNDERSTORMS ARE
GENERATING HEAVY RAIN THAT WILL POND WATER ON ROADS AND IN LOW LYING
AREAS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
EAST FULTONHAM... CANNELVILLE... DILLON STATE PARK...
ZANESVILLE... PHILO...
BLUE ROCK STATE PARK... DUNCAN FALLS...
DRAKE... BRIDGEVILLE...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-70 IN OHIO BETWEEN MILE MARKERS 143 AND 164.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW SAFE PASSAGE. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 3996 8220 4005 8220 4004 8183 3976 8185
3976 8206 3978 8208 3981 8209 3981 8217
3982 8218 3990 8217 3992 8224 3995 8224Special weather statement, Jul 3, 5:53 PM EDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
553 PM EDT TUE JUL 3 2012
OHZ057-032245-
MUSKINGUM OH-
553 PM EDT TUE JUL 3 2012
...HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN WILL MOVE THROUGH THE FOLLOWING
COUNTY...
MUSKINGUM...
AT 540 PM EDT NATIONAL WEATHER SERVICE RADAR IN PITTSBURGH INDICATED
THUNDERSTORMS WITH HEAVY RAIN 10 MILES SOUTHWEST OF DILLON STATE
PARK...OR ABOUT 9 MILES NORTH OF SOMERSET...MOVING EAST AT 25
MPH.
SOME OF THESE STORMS WILL BE ACCOMPANIED BY DANGEROUS LIGHTNING...
SMALL HAIL AND WIND GUSTS TO 45MPH. THESE THUNDERSTORMS ARE
GENERATING HEAVY RAIN THAT WILL POND WATER ON ROADS AND IN LOW LYING
AREAS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
EAST FULTONHAM... CANNELVILLE... DILLON STATE PARK...
ZANESVILLE... PHILO...
BLUE ROCK STATE PARK... DUNCAN FALLS...
DRAKE... BRIDGEVILLE...
THIS WILL IMPACT THE FOLLOWING HIGHWAY...
I-70 IN OHIO BETWEEN MILE MARKERS 143 AND 164.
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW SAFE PASSAGE. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 3996 8220 4005 8220 4004 8183 3976 8185
3976 8206 3978 8208 3981 8209 3981 8217
3982 8218 3990 8217 3992 8224 3995 8224Local storm report, Jul 3, 9:07 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
907 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG OIL CITY 41.43N 79.70W
07/03/2012 VENANGO PA 911 CALL CENTER
TREE AND WIRE DOWN
&&
EVENT NUMBER PBZ1200616
XXLocal storm report, Jul 3, 9:24 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
924 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG SUGARCREEK 41.42N 79.88W
07/03/2012 VENANGO PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PBZ1200617
XXLocal storm report, Jul 3, 9:43 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
943 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 5 E SHARPSVILLE 41.26N 80.39W
07/03/2012 MERCER PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER PBZ1200618
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:32 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Mercer, Venango | 58 min |
| Jul 3, 8:45 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 60 min |
| Jul 3, 9:29 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson, Mercer, Venango | 50 min |
| Jul 3, 10:06 PM EDT | Special Weather Statement | PBZ | Jefferson | 39 min |
| Jul 3, 10:20 PM EDT | Special Weather Statement | PBZ | Jefferson | 40 min |
| Jul 3, 10:34 PM EDT | Special Weather Statement | PBZ | Butler, Lawrence | 56 min |
| Jul 3, 10:45 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence, Mercer | 45 min |
| Jul 3, 11:22 PM EDT | Special Weather Statement | PBZ | Beaver | 53 min |
| Jul 3, 11:40 PM EDT | Special Weather Statement | PBZ | Armstrong, Butler, Lawrence | 65 min |
| Jul 4, 12:17 AM EDT | Special Weather Statement | PBZ | Allegheny, Beaver | 43 min |
| Jul 4, 12:18 AM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler | 57 min |
| Jul 4, 1:02 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 58 min |
| Jul 4, 1:24 AM EDT | Special Weather Statement | PBZ | Allegheny, Beaver | 51 min |
| Jul 4, 2:03 AM EDT | Special Weather Statement | PBZ | Allegheny, Fayette, Westmoreland | 42 min |
| Jul 4, 2:50 AM EDT | Special Weather Statement | PBZ | Fayette | 55 min |
| Jul 4, 5:27 AM EDT | Special Weather Statement | PBZ | Fayette | 33 min |
| Jul 4, 12:07 PM EDT | Heat Advisory | PBZ | Allegheny, Armstrong, Beaver, Butler, Fayette, Greene and 3 more | 31 hr |
| Jul 4, 3:30 PM EDT | Special Weather Statement | PBZ | Butler | 30 min |
| Jul 4, 5:12 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 33 min |
| Jul 4, 5:39 PM EDT | Special Weather Statement | PBZ | Westmoreland | 51 min |
| Jul 4, 5:52 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Westmoreland | 53 min |
| Jul 4, 6:01 PM EDT | Special Weather Statement | PBZ | Westmoreland | 44 min |
| Jul 4, 6:28 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 32 min |
| Jul 4, 6:39 PM EDT | Areal Flood Warning | PBZ | Westmoreland | 2 hr |
| Jul 4, 6:44 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Westmoreland | 28 min |
| Jul 4, 7:30 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 19 min |
| Jul 4, 7:51 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 54 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.